Differential and Integral Equations

Asymptotic stability of a decaying solution to the Keller-Segel system of degenerate type

Takayoshi Ogawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We discuss the global behavior of the weak solution of the Keller-Segel system of degenerate type. Asymptotic stability of the Barenblatt-Pattle solution and its convergence rate for the decaying weak solution in $L^1({\mathbb R}^n)$ is shown for the degenerated case $1 <{\alpha} < 2-\frac{2}{n}$. The method is based on the techniques applied to the Fokker-Plank equation due to Carrillo-Toscani [8] deriving from the explicit time decay of the free energy functional and some new estimates for the nonlinear interaction involving the critical type Sobolev inequality. We give the rigorous justification of those procedures via some approximating procedures.

Article information

Differential Integral Equations, Volume 21, Number 11-12 (2008), 1113-1154.

First available in Project Euclid: 14 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35M31: Initial value problems for systems of mixed type
Secondary: 35B35: Stability 35K65: Degenerate parabolic equations


Ogawa, Takayoshi. Asymptotic stability of a decaying solution to the Keller-Segel system of degenerate type. Differential Integral Equations 21 (2008), no. 11-12, 1113--1154. https://projecteuclid.org/euclid.die/1355502296

Export citation